Mui invariants and Milnor operations

Masaki Kameko, Mamoru Mimura

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)107-140
JournalGeometry&Topology Monograph
Volume11
Publication statusPublished - 2007 Jan 1

Cite this

Mui invariants and Milnor operations. / Kameko, Masaki; Mimura, Mamoru.

In: Geometry&Topology Monograph, Vol. 11, 01.01.2007, p. 107-140.

Research output: Contribution to journalArticle

Kameko, Masaki ; Mimura, Mamoru. / Mui invariants and Milnor operations. In: Geometry&Topology Monograph. 2007 ; Vol. 11. pp. 107-140.
@article{9ab1531243954f0ebdb74139c93a395f,
title = "Mui invariants and Milnor operations",
author = "Masaki Kameko and Mamoru Mimura",
year = "2007",
month = "1",
day = "1",
language = "English",
volume = "11",
pages = "107--140",
journal = "Geometry&Topology Monograph",

}

TY - JOUR

T1 - Mui invariants and Milnor operations

AU - Kameko, Masaki

AU - Mimura, Mamoru

PY - 2007/1/1

Y1 - 2007/1/1

M3 - Article

VL - 11

SP - 107

EP - 140

JO - Geometry&Topology Monograph

JF - Geometry&Topology Monograph

ER -